RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 46, Issue 4  


On generic properties of closed geodesics
D. V. Anosov
675
Surfaces of class $\mathrm{VII}_0$ and affine geometry
F. A. Bogomolov
710
Algebraico-geometric codes
V. D. Goppa
762
Representations of solutions of periodic partial differential equations
P. A. Kuchment
782
Asymptotic distribution of eigenvalues
S. Z. Levendorskii
810
Pencils of lines and the topology of real algebraic curves
T. Fidler
853
Linearizability of automorphisms of non-spherical surfaces
A. V. Loboda
864
Decomposition of a birational map of three-dimensional varieties outside codimension 2
Vik. S. Kulikov
881
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019